# SDR SWAA2012111609522

- Difficulty date: October 20, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 30,464 hours, 20,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 7940965
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOP.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY AT STA 160R IAW B717 AMM 33-51-03.  OPS TEST GOOD.
